RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki, 2006, Volume 148, Book 2, Pages 132–143 (Mi uzku552)  

This article is cited in 3 scientific papers (total in 3 papers)

The addition of subsets to constant width bodies

E. S. Polovinkin, S. V. Sidenko

Moscow Institute of Physics and Technology

Abstract: We research a well-known existence problem of constant width bodies which contain the given bounded set. We have got a formula for such bodies and a criteria of uniqueness for constant width body which contain a given bounded set.

Full text: PDF file (242 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.9
Received: 30.05.2006

Citation: E. S. Polovinkin, S. V. Sidenko, “The addition of subsets to constant width bodies”, Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki, 148, no. 2, Kazan University, Kazan, 2006, 132–143

Citation in format AMSBIB
\Bibitem{PolSid06}
\by E.~S.~Polovinkin, S.~V.~Sidenko
\paper The addition of subsets to constant width bodies
\serial Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki
\yr 2006
\vol 148
\issue 2
\pages 132--143
\publ Kazan University
\publaddr Kazan
\mathnet{http://mi.mathnet.ru/uzku552}
\zmath{https://zbmath.org/?q=an:1158.52301}


Linking options:
  • http://mi.mathnet.ru/eng/uzku552
  • http://mi.mathnet.ru/eng/uzku/v148/i2/p132

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. S. Polovinkin, “On construction of bodies of constant width containing a given set”, Proc. Steklov Inst. Math. (Suppl.), 269, suppl. 1 (2010), S247–S257  mathnet  crossref  elib
    2. Pedro Moreno J., Schneider R., “Diametrically Complete Sets in Minkowski Spaces”, Isr. J. Math., 191:2 (2012), 701–720  crossref  mathscinet  zmath  isi  scopus
    3. Martini H., Papini P.L., Spirova M., “Complete Sets and Completion of Sets in Banach Spaces”, Mon.heft. Math., 174:4 (2014), 587–597  crossref  mathscinet  zmath  isi  scopus
  • Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki
    Number of views:
    This page:248
    Full text:71
    References:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020